Erratum to “Can ${\cal B}(\ell^p)$ ever be amenable?” (Studia Math. 188 (2008), 151–174)

Volume 195 / 2009

Matthew Daws, Volker Runde Studia Mathematica 195 (2009), 297-298 MSC: Primary 47L10; Secondary 46B08, 46H20. DOI: 10.4064/sm195-3-8

Authors

  • Matthew DawsSchool of Mathematics
    University of Leeds
    Leeds LS2 9JT
    United Kingdom
    e-mail
  • Volker RundeDepartment of Mathematical
    and Statistical Sciences
    University of Alberta
    Edmonton, Alberta
    Canada T6G 2G1
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image